# SDR USAAF00018

- Difficulty date: February 23, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 114220001
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 23,511 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT-GSP - FLT 1093 - RIGHT MAIN GEAR DISPLAYED NOT DOWN AND LANDING GEAR UNSAFE ON THE MFDU, AND ALSO RECEIVED THE LANDING GEAR TRANSIT INDICATION AND NO GREEN DOWN AND LOCKED LIGHT.  CYCLED GEAR AND THIS TIME RECEIVED ALL NORMAL INDICATIONS.  FLIGHT LANDED WITH NO FURTHER PROBLEMS.  MAINTENANCE FERRIED AIRCRAFT TO CLT.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR RETRACT ACTUATOR.  (M)
